# SDR IPXA10563421

- Difficulty date: October 5, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141N5810604
- Condition: Corroded
- Location: Bs 240-257
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, CORROSION ON FLOOR, AROUND BASE OF  F/O'S OTBD FWD SEAT TRACK BS 240 TO 257, RBL 26 TO 35.  REPAIRED IAW ER NR10-05121.
